`a`
Related Articles
1

Cyclic codes over local Frobenius rings of order 16

Advances in Mathematics of Communications  Volume 11, Issue 1, Pages : 99 - 114, 2017

Steven T. Dougherty - (email), Abidin Kaya - (email), Esengül Saltürk - (email)

 Abstract       References       Full Text      Related Articles

2

Cyclic codes from two-prime generalized cyclotomic sequences of order 6

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 707 - 723, 2016

Tongjiang Yan - (email), Yanyan Liu - (email), Yuhua Sun - (email)

 Abstract       References       Full Text      Related Articles

3

On the duality and the direction of polycyclic codes

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 921 - 929, 2016

Adel Alahmadi - (email), Steven Dougherty - (email), André Leroy - (email), Patrick Solé - (email)

 Abstract       References       Full Text      Related Articles

4

On self-dual cyclic codes of length $p^a$ over $GR(p^2,s)$

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 255 - 273, 2016

Somphong Jitman - (email), San Ling - (email), Ekkasit Sangwisut - (email)

 Abstract       References       Full Text      Related Articles

5

Cyclic and BCH codes whose minimum distance equals their maximum BCH bound

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 459 - 474, 2016

José Joaquín Bernal - (email), Diana H. Bueno-Carreño - (email), Juan Jacobo Simón - (email)

 Abstract       References       Full Text      Related Articles

6

On extendability of additive code isometries

Advances in Mathematics of Communications  Volume 10, Issue 1, Pages : 45 - 52, 2016

Serhii Dyshko - (email)

 Abstract       References       Full Text      Related Articles

7

Complementary dual codes for counter-measures to side-channel attacks

Advances in Mathematics of Communications  Volume 10, Issue 1, Pages : 131 - 150, 2016

Claude Carlet - (email), Sylvain Guilley - (email)

 Abstract       References       Full Text      Related Articles

8

An enumeration of the equivalence classes of self-dual matrix codes

Advances in Mathematics of Communications  Volume 9, Issue 4, Pages : 415 - 436, 2015

Katherine Morrison - (email)

 Abstract       References       Full Text      Related Articles

9

Weight distributions of a class of cyclic codes from $\Bbb F_l$-conjugates

Advances in Mathematics of Communications  Volume 9, Issue 3, Pages : 341 - 352, 2015

Chengju Li - (email), Qin Yue - (email), Ziling Heng - (email)

 Abstract       References       Full Text      Related Articles

10

Self-dual [62, 31, 12] and [64, 32, 12] codes with an automorphism of order 7

Advances in Mathematics of Communications  Volume 8, Issue 1, Pages : 73 - 81, 2014

Nikolay Yankov - (email)

 Abstract       References       Full Text      Related Articles

11

($\sigma,\delta$)-codes

Advances in Mathematics of Communications  Volume 7, Issue 4, Pages : 463 - 474, 2013

M'Hammed Boulagouaz - (email), André Leroy - (email)

 Abstract       References       Full Text      Related Articles

12

On codes over rings invariant under affine groups

Advances in Mathematics of Communications  Volume 7, Issue 3, Pages : 253 - 265, 2013

Kanat Abdukhalikov - (email)

 Abstract       References       Full Text      Related Articles

13

On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes

Advances in Mathematics of Communications  Volume 7, Issue 3, Pages : 349 - 378, 2013

W. Cary Huffman - (email)

 Abstract       References       Full Text      Related Articles

14

New extremal binary self-dual codes of length $68$ from $R_2$-lifts of binary self-dual codes

Advances in Mathematics of Communications  Volume 7, Issue 2, Pages : 219 - 229, 2013

Suat Karadeniz - (email), Bahattin Yildiz - (email)

 Abstract       References       Full Text      Related Articles

15

Self-dual $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes with an automorphism of prime order

Advances in Mathematics of Communications  Volume 7, Issue 1, Pages : 57 - 90, 2013

W. Cary Huffman - (email)

 Abstract       References       Full Text      Related Articles

16

Existence of cyclic self-orthogonal codes: A note on a result of Vera Pless

Advances in Mathematics of Communications  Volume 6, Issue 4, Pages : 499 - 503, 2012

Leetika Kathuria - (email), Madhu Raka - (email)

 Abstract       References       Full Text      Related Articles

17

Characterization and constructions of self-dual codes over $\mathbb Z_2\times \mathbb Z_4$

Advances in Mathematics of Communications  Volume 6, Issue 3, Pages : 287 - 303, 2012

Joaquim Borges - (email), Steven T. Dougherty - (email), Cristina Fernández-Córdoba - (email)

 Abstract       References       Full Text      Related Articles

18

Some connections between self-dual codes, combinatorial designs and secret sharing schemes

Advances in Mathematics of Communications  Volume 5, Issue 2, Pages : 191 - 198, 2011

Stefka Bouyuklieva - (email), Zlatko Varbanov - (email)

 Abstract       References       Full Text      Related Articles

19

Some optimal codes related to graphs invariant under the alternating group $A_8$

Advances in Mathematics of Communications  Volume 5, Issue 2, Pages : 339 - 350, 2011

Bernardo Gabriel Rodrigues - (email)

 Abstract       References       Full Text      Related Articles

20

From skew-cyclic codes to asymmetric quantum codes

Advances in Mathematics of Communications  Volume 5, Issue 1, Pages : 41 - 57, 2011

Martianus Frederic Ezerman - (email), San Ling - (email), Patrick Solé - (email), Olfa Yemen - (email)

 Abstract       References       Full Text      Related Articles

21

Graph-based classification of self-dual additive codes over finite fields

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 329 - 348, 2009

Lars Eirik Danielsen - (email)

 Abstract       Full Text      Related Articles

22

MDS and near-MDS self-dual codes over large prime fields

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 349 - 361, 2009

Ilias S. Kotsireas - (email), Christos Koukouvinos - (email), Dimitris E. Simos - (email)

 Abstract       Full Text      Related Articles

23

On the Hamming weight of repeated root cyclic and negacyclic codes over Galois rings

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 409 - 420, 2009

Sergio R. López-Permouth - (email), Steve Szabo - (email)

 Abstract       Full Text      Related Articles

24

Dual generalizations of the concept of cyclicity of codes

Advances in Mathematics of Communications  Volume 3, Issue 3, Pages : 227 - 234, 2009

Sergio R. López-Permouth - (email), Benigno R. Parra-Avila - (email), Steve Szabo - (email)

 Abstract       Full Text      Related Articles

25

Construction of new self-dual codes over $GF(5)$ using skew-Hadamard matrices

Advances in Mathematics of Communications  Volume 3, Issue 3, Pages : 251 - 263, 2009

Christos Koukouvinos - (email), Dimitris E. Simos - (email)

 Abstract       Full Text      Related Articles

26

Skew constacyclic codes over Galois rings

Advances in Mathematics of Communications  Volume 2, Issue 3, Pages : 273 - 292, 2008

Delphine Boucher - (email), Patrick Solé - (email), Felix Ulmer - (email)

 Abstract       Full Text      Related Articles

27

A matrix ring description for cyclic convolutional codes

Advances in Mathematics of Communications  Volume 2, Issue 1, Pages : 55 - 81, 2008

Heide Gluesing-Luerssen - (email), Fai-Lung Tsang - (email)

 Abstract       Full Text      Related Articles

28

Additive cyclic codes over $\mathbb F_4$

Advances in Mathematics of Communications  Volume 1, Issue 4, Pages : 427 - 459, 2007

W. Cary Huffman - (email)

 Abstract       Full Text      Related Articles

29

Additive self-dual codes over $\mathbb F_4$ with an automorphism of odd prime order

Advances in Mathematics of Communications  Volume 1, Issue 3, Pages : 357 - 398, 2007

W. Cary Huffman - (email)

 Abstract       Full Text      Related Articles